# SDR BON2018F00000

- Difficulty date: March 27, 2018
- Submitted: July 12, 2018
- Operation: General aviation
- Aircraft: N984BH
- Make and model: Lear 45LEAR
- Aircraft serial: 45469
- Engine: Hnywl TFE73140AR
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30620751
- Condition: Malfunctioned
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

PILOT REPORTED LEFT ENGINE HAD HIGH VIBRATIONS DURING DESCENT.  POWER WAS REDUCED AND THE VIBRATIONS INCREASED, WITH ENGINE COMPUTER MESSAGE AND LOW OIL PRESSURE LIGHT ILLUMINATED.  PILOT SHUT DOWN THE LEFT ENGINE AND LANDED WITHOUT FURTHER ISSUES.  AIRCRAFT LANDED AT KCMI AND MAINTENANCE PERFORMED A PRELIMINARY INSPECTION OF THE LEFT ENGINE.  30 MINUTES AFTER LANDING, THE ENGINE WAS NOT ABLE TO BE ROTATED MANUALLY.  TECHNICAL SERVICE WAS CONTACTED, AND IT WAS DECIDED THAT THE ENGINE WAS TO REMOVED AND SENT FOR FURTHER EVALUATIONS.
